Doctor insights on:
Lortab Make Throat Swell
Lortab and throat: If you have been on the same medication for many years the answer is no. Probably what has happened is that your pharmacy gave you a "lortab" generic made by a different manufacturer than the one you have been using - as a result the fillers may be different and you are probably having an issue with this. ...Read moreSee 1 more doctor answer
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
I just took one of my lortabs and I think it's stuck in my throat can this cut my breathing off? I can still talk swallow and all it just feels stuck when I swallowed it I felt it touched my throat
Dangerous: It is unlikely to affect breathing in any way. If a pill remains in the esophagus, it can cause a significant amount of irritation/erosion. Conversely, having a pill stuck in the esophagus only briefly, before migrating to the stomach, can cause a residual feeling that it is still stuck. Drink plenty of water and trust your instincts as to whether you should have an urgent examination. ...Read moreSee 1 more doctor answer
Is lortab 7.5 stronger than hydrocodon 5-325 if so how much and is vicidin 7.5 stronger than the lortab 7.5 and will the 7.5 make you sleepier ?
I am taking Paxil 10mg Xanax .25mg and lortab.7.5mg and just wanted to make sure it's safe. I am taking them spaced out.
What is recommended to make radio frequency injections bearable? 2 10mg lortab and 20mg Valium not enough. Halcion is their next attempt for comfort.
It depends: Usually radiofrequency procedures when appropriately performed should not be unbearable. The main thing is pre-procedure explanation of the procedure allays anxiety. Giving enough local anesthetic and adequate time for it to take effect is most helpful. If you are really that anxious have it done as an outpatient procedure. ...Read more
I was in a MVA years ago&back/knee was to the point I cnt walk. My Dr put me on 2 Lortab AND 4 Tramadol QD Why do they make me hot and make me itch?
Side effect: opioids can cause those side effects and sometimes you can have them and at other times you don't It maybe related to other stressors in your life, other medications, other foods, etc. If they itching and feeling hot continues or gets worse see your provider ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Fruit makes my throat swell
- Can shoes make feet swell?
- Can cold weather make my fingers swell?
- Ask a doctor a question free online
- Can wisdom teeth cause my lip and face swell and make top teeth hurt?
- Something in my throat makes me cough
- Do cold sores make your lip swell?
- What causes your throat to swell?
- Talk to a pain management specialist online for free